RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 15, Issue 4  


Singularities of carleman type for subsystems of a trigonometric system
S. F. Lukomskii
515
Sequences of closed sets of bounded variation converging in the deviation metric
V. S. Meilanov
521
Fourier sums for the Banach indicatrix
K. I. Oskolkov
527
The approximation of Сauchy singular integrals and their limiting values at the endpoints of the curve of integration
D. G. Sanikidze
533
The divergence of the image of a point sequence under a conformal mapping
P. M. Tamrazov
543
A method of constructing generalized difference sets
B. T. Rumov
551
Algebraic curves over functional fields with a finite field of constants
A. N. Parshin
561
A case of the generation of a periodic motion with homoclinic curves
L. A. Belyakov
571
Nonlocal solvability of the Cauchy problem for second-order nonlinear parabolic equations
Yu. P. Gor'kov
581
Hilbert boundary-value problem for a class of singular matrix-functions
A. L. Lukov
587
Methods of solving Fredholm equations optimal on classes of functions
A. F. Shapkin
595
Transformations in hypercomplex Riemannian spaces
V. V. Navrozov
603
Asymptotic behavior of the dwell time distribution for a random walk on a positive semi-axis
A. T. Semenov
613
Existence theorems for a semi-Markov process with an arbitrary set of states
A. P. Cherenkov
621
The number of self-dual types in finite-valued logics
I. È. Strazdin'
631
Random hypertrees and hyperforests
V. N. Lyamin, B. I. Selivanov
641
The Mathieu group $M_{12}$
V. M. Sitnikov
651
Algebraic independence of some values of the exponential function
G. V. Chudnovskii
661

From editor
Salem Prize awarded to E. M. Nikishin
673
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019